Olga Vasilieva
Olga Vasilieva
Professor of Mathematics, Universidad del Valle
Verified email at
Cited by
Cited by
Optimal control approach for establishing wMelPop Wolbachia infection among wild Aedes aegypti populations
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado, M Svinin
Journal of mathematical biology 76, 1907-1950, 2018
Implementation of control strategies for sterile insect techniques
PA Bliman, D Cardona-Salgado, Y Dumont, O Vasilieva
Mathematical biosciences 314, 43-60, 2019
Optimal control approach to dengue reduction and prevention in Cali, Colombia
LS Sepulveda, O Vasilieva
Mathematical Methods in the Applied Sciences 39 (18), 5475-5496, 2016
Assessing the effects of daily commuting in two-patch dengue dynamics: A case study of Cali, Colombia
E Barrios, S Lee, O Vasilieva
Journal of Theoretical Biology 453, 14-39, 2018
Optimality criterion for singular controllers: linear boundary conditions
O Vasilieva, K Mizukami
Journal of Mathematical Analysis and Applications 213 (2), 620-641, 1997
Optimal control of dengue epidemic outbreaks under limited resources
MS Lilian Sofia Sepulveda Salcedo, olga Vasilieva
Studies in Applied Mathematics 144 (2), 185-212, 2020
Wolbachia-based biocontrol for dengue reduction using dynamic optimization approach
D Cardona-Salgado, DE Campo-Duarte, LS Sepulveda-Salcedo, ...
Applied Mathematical Modelling 82, 125-149, 2020
Establishing wMelPop Wolbachia infection among wild Aedes aegypti females by optimal control approach
DE Campo-Duarte, D Cardona-Salgado, O Vasilieva
Appl Math Inf Sci 11 (4), 1011-1027, 2017
Ross-Macdonald: A model for the dengue dynamic in Cali, Colombia
LS Sepúlveda-Salcedo, O Vasilieva, HJ Martínez-Romero, ...
Revista de Salud Pública 17 (5), 749-761, 2015
Control strategies for a population dynamics model of Aedes aegypti with seasonal variability and their effects on dengue incidence
E Pliego-Pliego, O Vasilieva, J Velázquez-Castro, AF Collar
Applied Mathematical Modelling 81, 296-319, 2020
Predator-prey model for analysis of Aedes aegypti population dynamics in Cali, Colombia
JH Arias, HJ Martinez, LS Sepulveda, O Vasilieva
International Journal of Pure and Applied Mathematics 105 (4), 561-597, 2015
Optimal strategies for dengue prevention and control during daily commuting between two residential areas
D Lasluisa, E Barrios, O Vasilieva
Processes 7 (4), 197, 2019
Dynamic method of multipliers in terminal control
AS Antipin, OO Vasilieva
Computational Mathematics and Mathematical Physics 55, 766-787, 2015
Optimal policies aimed at stabilization of populations with logistic growth under human intervention
E Cruz-Rivera, O Vasilieva
Theoretical Population Biology 83, 123-135, 2013
Maximum principle and its extension for bounded control problems with boundary conditions
O Vasilieva
International Journal of Mathematics and Mathematical Sciences 2004, 1855-1879, 2004
Bioeconomic model with Gompertz population growth and species conservation
DEC Duarte, O Vasilieva
International Journal of Pure and Applied Mathematics 72 (1), 49-63, 2011
Biological and chemical control of mosquito population by optimal control approach
JH Arias-Castro, HJ Martinez-Romero, O Vasilieva
Games 11 (4), 62, 2020
Optimal control for enhancement of Wolbachia frequency among Aedes aegypti females
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado
International Journal of Pure and Applied Mathematics 112 (2), 219-238, 2017
Parametric approach to optimal control
A Radwan, O Vasilieva, R Enkhbat, A Griewank, J Guddat
Optimization Letters 6, 1303-1316, 2012
Dynamical processes described by a boundary value problem: necessary conditions of optimality and methods of solving
OO Vasilieva, K Mizukami
Journal of Computer and Systems Sciences International 39 (1), 90-95, 2000
The system can't perform the operation now. Try again later.
Articles 1–20